Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

MathSciNet review: 1567245
Full text of review: PDF   This review is available free of charge.
Book Information:

Author: G. D. James
Title: The representation theory of the symmetric groups
Additional book information: Lecture Notes in Mathematics, Volume 682, Springer-Verlag, Berlin and New York, 1978, vi + 156 pp.

Review Information:

Reviewer: J. Sutherland Frame
Journal: Bull. Amer. Math. Soc. 2 (1980), 485-487